MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a follow-up in clinic, the device was unable to be interrogated due to possible premature battery depletion.The device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Upon receipt, the device was unable to communicate.The cause of the no communication was revealed to be due to a low battery voltage from premature depletion.The cause of the premature depletion remains undetermined.Testing did not reveal any anomalies.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9503218
Report Number2017865-2019-18233
Device Sequence Number16889371
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000035222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;